Vol. 22(2021) No. 2



  Rate of convergence of modified Mann iteration for asymptotically nonexpansive mappings
Volumes Selection

Fixed Point Theory, Volume 22, No. 2, 2021, 871-880, July 1st, 2021

DOI: 10.24193/fpt-ro.2021.2.56

Authors: Yekini Shehu

Abstract: Modified Mann iteration has been studied extensively for the approximation of fixed points of asymptotically nonexpansive mappings by many authors and known to be weakly convergent in the infinite-dimensional space. Our aim in this present paper is to provide a nonasymptotic O(1/n) convergence rate result for a modified Mann iteration for asymptotically nonexpansive mappings in real Hilbert spaces.

Key Words and Phrases: Modified Mann iteration, asymptotically nonexpansive mappings, rate of convergence, Hilbert spaces.

2010 Mathematics Subject Classification: 49J53, 65K10, 49M37, 47H10.

Published on-line: July 1st, 2021.

Abstract pdf          Fulltext pdf

Back to volume's table of contents

Home | Indexing-Abstracting | Aims and Scope | Editors | Editorial Board | Published Volumes | Instructions for authors | Subscription | Reviewers Ackn. | Secretaries | FPT Conferences | FPT Book Review